Don't take life too seriously: it's just a temporary situation

Bibliografia

Elenco dei libri e degli articoli dai quali sono tratte le informazioni presenti nella sezione matematica.

  • Livio, Mario;  L’equazione impossibile, Milano, BUR, 2006.
  • Luca, Florian;  Stănică, Pantelimon;  "Fibonacci Numbers that Are not Sums of Two Prime Powers" in Proceedings of the American Mathematical Society, vol. 133, n. 7, pagg. 1887 – 1990, febbraio 2005.
  • Lunnon, W.F.;  Computers in Number Theory, Londra, Academic Press, 1971.
  • Luther, S.;  Mertens, S.;  "Counting lattice animals in high dimensions" in Journal of Statistical Mechanics: Theory and Experiment, n. 9, 2011, pag. 546 – 565.
  • Mackey, J.;  "A Cube Tiling of Dimension Eight with No Facesharing" in Disc. Comput. Geom., n. 28, 2002, pag. 275 – 279.
  • Majumdar, A.A.K.;  Wandering in the World of Smarandache Numbers, InProQuest, 2010 -

    Il libro contiene alcune dimostrazioni errate o lacunose.

  • Maor, Eli;  e, The Story of a Number, Princeton, Princeton University Press, 1994.
  • Marshall, William Rex;  "Packing Rectangles with Congruent Polyominoes" in Journal of Combinatorial Theory, 1997.
  • Mathai, A.M.;  Moschopoulos, P.;  Pederzoli, G.;  "Distance between Random Points in a Cube" in Journal of Statistic, 1999, pag. 61 – 81.
  • Mazur, Barry;  Imagining Numbers, New York, Farrar, Straus and Giroux, 2003.
  • Meeus, Jean;  Astronomical Algorithms, Richmond, Willman-Bell Inc., II ediz., 1998.
  • Melfi, Giuseppe;  "On two conjectures about practical numbers" in Journal of Number Theory, n. 56, pag. 205 – 210, 1996.
  • Meštrović, Romeo;  Variations of Kurepa's left factorial hypothesis, preprint arXiv:1312.7036v2, 2014.
  • Mignotte, Maurice;  Roy, Y.;  "Lower bounds for Catalan’s equation" in The Ramanujan Journal, n. 1, pag. 351 – 356, 1997.
  • Mikami, Y.;  The Development of Mathematics in China and Japan, New York, Leipzig, 1913.
  • Miller, Bert;  "Nasty Numbers" in The Mathematics Teacher, Vol. 73, n. 9, dicembre 1980.
  • Müller, Tom;  "On Anti-Elite Prime Numbers" in Journal of Integer Sequences, vol. 10, 2007.
  • Müller, Tom;  Reinhart, Andreas;  "On Generalized Elite Primes" in Journal of Integer Sequences, vol. 11, 2008.
  • Nagell, Trygve;  "Sur l’impossibilité de l’équation indeterminée zp + 1 = y2" in Norsk. Mat. Forenings Skrifter, n. 4, 1921.
  • Nahin, Paul J.;  Duelling Idiots and Other Probability Puzzles, Princeton, Princeton University Press, 2000.